Translator Disclaimer
December, 1972 Selection Sample Size Approximations
John S. Ramberg
Ann. Math. Statist. 43(6): 1977-1980 (December, 1972). DOI: 10.1214/aoms/1177690869

Abstract

Two conservative sample size approximations are given for the Bechhofer formulation of the problem of selecting the population with the largest mean, when the populations have a common known variance. A table of numerical comparisons of these approximations with the exact sample size is included. In addition, both of these results are applied to the problem of selecting the factor with the largest mean from a single multivariate normal population with known covariance matrix.

Citation

Download Citation

John S. Ramberg. "Selection Sample Size Approximations." Ann. Math. Statist. 43 (6) 1977 - 1980, December, 1972. https://doi.org/10.1214/aoms/1177690869

Information

Published: December, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0249.62063
MathSciNet: MR359141
Digital Object Identifier: 10.1214/aoms/1177690869

Rights: Copyright © 1972 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.43 • No. 6 • December, 1972
Back to Top